# SDR AALA202507026676

- Difficulty date: June 22, 2025
- Submitted: July 2, 2025
- Operation: Air carrier
- Aircraft: N931NN
- Make and model: Boeing 737823
- Aircraft serial: 33230
- Aircraft time: 35,662 hours, 15,430 cycles
- System (JASC): 5534 · Vertical Stabilizer Miscellaneous Structure
- Part: Shim
- Condition: Migrated
- Location: Zone 300
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: VERTICAL STABILIZER, RIGHT HAND REAR SPAR TERMINAL FITTING SHIM WASHER MIGRATING OUT FROM THE AFT SIDE OF THE OUTBOARD LUG. INSTALLED A NEW SHIM AND REINSTALLED THE BOLT AND NUT. PER AMM 55-30-00-400-801.
